Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | D | G | L | M | S
Number of items: 12.

A

Apostolico, Alberto, Erdős, Péter L., Miklós, István and Siemons, Johannes (2014) Modulated string searching. Theoretical Computer Science, 525. pp. 23-39. ISSN 0304-3975

D

Dolinka, Igor and Gray, Robert D. (2014) Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Transactions of the American Mathematical Society, 366. pp. 419-455. ISSN 0002-9947

G

Gray, Robert (2014) The minimal number of generators of a finite semigroup. Semigroup Forum, 89 (1). pp. 135-154. ISSN 0037-1912

Gray, Robert and Kambites, Mark (2014) A strong geometric hyperbolicity property for directed graphs and monoids. Journal of Algebra, 420. 373–401. ISSN 0021-8693

Gray, Robert and Malheiro, A. (2014) Homotopy bases and finite derivation type for subgroups of monoids. Journal of Algebra, 410. pp. 53-84. ISSN 0021-8693

Gray, Robert, Maltcev, V, Mitchell, JD and Ruskuc, N (2014) Ideals and finiteness conditions for subsemigroups. Glasgow Mathematical Journal, 56 (01). pp. 65-86. ISSN 0017-0895

Gray, Robert and Ruškuc, N. (2014) On residual finiteness of monoids, their Schützenberger groups and associated actions. Journal of Algebra, 407. pp. 21-45. ISSN 0021-8693

Gray, Robert and Truss, J. K. (2014) Countable locally 2-arc-transitive bipartite graphs. European Journal of Combinatorics, 39. pp. 122-147. ISSN 0195-6698

L

Lyle, Sinéad and Mathas, Andrew (2014) Cyclotomic Carter-Payne homomorphisms. Representation Theory, 18 (5). pp. 117-154. ISSN 1088-4165

M

Mazorchuk, Volodymyr and Miemietz, Vanessa (2014) Additive versus abelian 2-representations of fiat 2-categories. Moscow Mathematical Journal, 14 (3). 595–615. ISSN 1609-4514

Miyauchi, Michitaka and Stevens, Shaun (2014) Semisimple types for p -adic classical groups. Mathematische Annalen, 358 (1-2). pp. 257-288. ISSN 0025-5831

S

Siemons, J. and Smith, D. (2014) Some Homology Representations for Grassmannians in Cross-Characteristics. Journal of Mathematical Sciences, 199 (3). pp. 329-342. ISSN 1072-3374

This list was generated on Thu Oct 21 00:40:23 2021 BST.